# SDR GUUA93532070810A

- Difficulty date: July 8, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 29,158 hours, 35,615 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Printed Ckt Board
- Part number: A119
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9294 FKL/DUJ PILOT REPORTED LANDING GEAR WARNING HORN INTERMITTENT.  REPLACED PCB A119, OPERATIONAL CHECK GOOD.
